# SDR SWIA200617260

- Difficulty date: October 5, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 15,747 hours, 13,181 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S SIDE WINDOW HAS CRACK IN CENTER PLY.  REPLACED RIGHT SIDE WINDOW IAW CRJ MM 56-12-01 AND RII 56-220-1000, PN: NP139322-2, SN: 00126H6887.
